Mingliang Fang, "A note on a result of Singh and Kulkarni", International Journal of Mathematics and Mathematical Sciences, vol. 23, Article ID 817917, 4 pages, 2000. https://doi.org/10.1155/S016117120000082X
A note on a result of Singh and Kulkarni
We prove that if is a transcendental meromorphic function of finite order and , then , where This result improves a result by Singh and Kulkarni.
Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.